# SDR DALA2025102007644

- Difficulty date: October 15, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 NACELLE STRUT FWD TORQUE BOX UPPER SPAR INBD FWD WIRING OPEN HOLE CUT-OUT FOUND CRACK AT ABOUT NAC STA 229. CORRECTIVE ACTION: REPAIRED AS PER PRI629501-14 (1253202)
